# SDR CALA2023011100089

- Difficulty date: January 10, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 84,833 hours, 10,114 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Seal
- Part number: NA
- Condition: Noisy
- Location: Door 1r
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1R SEAL NOISY CLEANED DOOR SEAL 1 RIGHT, PRESSURIZED AIRCRAFT NO NOISE NOTED NO LEAKS FOUND.
